# SDR PCAA0406221

- Difficulty date: June 4, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N840EX
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- Aircraft time: 28,428 hours, 31,046 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

FLIGHT 3909 REPORTED THE BAGGAGE BAY SMOKE WARNING AS BEING INTERMITTANTLY ACTIVATED.  MAINTENANCE TROUBLESHOT AND DISABLED THE FAULTY DETECTOR IN THE BAGGAGE BAY.  ITEM WAS MEL'D UNTIL PARTS COULD BE OBTAINED.  ALL OTHER ASSOCIATED SYSTEMS WERE TESTED AND IN WORKING ORDER.  AIRCRAFT RETURNED TO SERVICE.
